# SDR CALA2023072802363

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 67,820 hours, 29,902 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT MISSING FUEL CAP ON LOG PAGE 5272816 SDR UPDATED. PDA DOCUMENTED PER GMM 02-30-95 TOMC NOTIFIED. ACCORDING TO SCEPTRE OFF SERIAL # WAS 7032. MISSING REFUEL CAP, PLACING ON CDL 28A MISSING FUEL CAP PLACED ON CDL 28A. DISPATCH DESK: 13 NAME: AP DATE: 25-JUL-23. APPROVED FOR 28A CDL. INSTALLED FUEL CAP/COUPLING PER AMM 28-25-41-400-005-A
